# SDR ASOA201801034002

- Difficulty date: January 3, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N15572
- Make and model: Emb EMB-145LR
- Aircraft serial: 145636
- Aircraft time: 37,811 hours, 29,129 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED A DENT IN A PREVIOUS REPAIR DOUBLER NEAR THE MAIN CABIN DOOR ON THE RIGHT HAND SIDE (R/H SIDE OF MAIN DOOR). THE AIRCRAFT WAS INSPECTED AND FOUND SAFE FOR A FERRY FLIGHT FROM BWI TO IAH. THE AIRCRAFT LANDED IN IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED A PREVIOUS REPAIR DOUBLER, RECONTOURED THE SKIN AND INSTALLED A NEW RECTANGULAR REPAIR DOUBLER IN ACCORDANCE WITH EMBRAER TECHNICAL DISPOSITION ETD2018-145-000060 AND EMB-145 SRM 51-75-10.THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE ON 01/03/2018.
